RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 3, Pages 11–14 (Mi vmumm232)  

Mathematics

New case of complete integrability of dynamics equations on a tangent fibering to a $3\mathrm{D}$ sphere

M. V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Abstract: The paper presents the results of study of the motion equations for a dynamically symmetric 4D-rigid body placed in a certain non-conservative field of forces. The form of the field is taken from the dynamics of actual 2D- and 3D-rigid bodies interacting with the medium in the case when the system contains a non-conservative pair of forces forcing the center of mass of a body to move rectilinearly and uniformly. A new case of integrability is obtained for dynamic equations of body motion in a resisting medium filling a four-dimensional space under presence of a tracking force.

Key words: 4D-rigid body, dynamic equations, integrability in terms of transcendental functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00020-а


Full text: PDF file (274 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:3, 111–114

Bibliographic databases:

Document Type: Article
UDC: 517.925+531.01
Received: 28.03.2011
Revised: 23.09.2014

Citation: M. V. Shamolin, “New case of complete integrability of dynamics equations on a tangent fibering to a $3\mathrm{D}$ sphere”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 3, 11–14; Moscow University Mathematics Bulletin, 70:3 (2015), 111–114

Citation in format AMSBIB
\Bibitem{Sha15}
\by M.~V.~Shamolin
\paper New case of complete integrability of dynamics equations on a tangent fibering to a $3\mathrm{D}$ sphere
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 3
\pages 11--14
\mathnet{http://mi.mathnet.ru/vmumm232}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401233}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 3
\pages 111--114
\crossref{https://doi.org/10.3103/S002713221503002X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218412700002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937213414}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm232
  • http://mi.mathnet.ru/eng/vmumm/y2015/i3/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:4
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019